# SDR AWXA0000241

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 45,441 hours, 32,803 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEVEL 1 CORROSION AFT PRESSURE BULKHEAD BELOW BL 0 TO RBL 3.  REMOVED DAMAGED SECTION, FABRICATED REPAIR PARTS FROM 2024 T3  .032 IAW 737 SRM 53-80-08 FIG 201.  INSTALLED PARTS IAW 737 SRM 53-80-08.
